hi. Ive had acid reflux for a few years now. i take protonix and it seems to be getting better, but lately ive been experiencing a sensation of plugged ears, like an ear ache. i went to my dr. and he told me it doesnt look like there's an infection and to take some sudafed. that didnt work. i dont feel sick, but the lightheadedness is so annoying and after i eat it seems to get worse. its been like this for a couple of weeks now. im wondering if there is a relationship between my plugged ears and acid reflux? im assuming the lightheadedness is due to the plugged ears. any help would be much appreciated.
I have had your problems for years and can't find an answer. I know that my ears get like a presssure in one or both and sometimes ache, and I get light headed for days at a time sometimes (not really dizzy) and sense that it's from fluid or pressure in some part of my face that upsets my balance mechanism. I have been to specialists and they can't really answer, but I do have 'chronic inflammatory sinus disease' and that upsets my balance. I know that when I have a bad patch of reflux I generally feel worse in the ears and face but it could be that my sinus problems (that make me feel a bit sick)) make my reflux worse. Anyway, my main reason for contacting you is to advise that you should NOT TAKE SUDAFED UNDER ANY CIRCUMSTANCES. I DID, AND IT HAS PERMANENTLY DAMAGED MY NERVOUS SYSTEM AND GIVEN ME HEART IRREGULARITIES WHICH HAVE ALMOST RUINED MY LIFE. CARDIOLOGIST(S) HAVE CONFIRMED THIS AS THE CAUSE OF MY HEART PROBLEMS AND THIS DRUG IS BANNED IN SOME COUNTRIES, AND HAS DEFINATELY BEEN LINKED TO A NUMBER OF HEART RELATED DEATHS. THROW IT AWAY, PLEASE!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.